Extension of proper holomorphic mappings past the boundary
Cite this article as: Bedford, E. & Bell, S. Manuscripta Math (1985) 50: 1. doi:10.1007/BF01168824 Abstract
It is proved that proper holomorphic mappings between n-dimensional bounded pseudoconvex domains with real analytic boundaries extend holomorphically past the boundary whenever the target domain is strictly pseudoconvex.
Bedford, E., Bell, S.: Boundary continuity of proper holomorphic correspondences, to appear
Bell, S.: Analytic hypoellipticity of the
\(\bar \partial \)-Neumann problem and extendability of holomorphic mappings. Acta Math. 147, 107–116 (1981)
Bell, S., Catlin, D.: Boundary regularity of proper holomorphic mappings. Duke Math. J.
49, 385–396 (1982)
Diederich, K., Fornaess, J.: Boundary regularity of proper holomorphic mappings. Invent. Math.
67, 363–384 (1982)
Diederich, K., Webster, S.: A reflection principle for degenerate real hypersurfaces. Duke Math. J.
47, 835–843 (1980)
Han, C. K.: Analyticity of CR equivalences between some real hypersurfaces in ℂ
n with degenerate Levi forms. Invent. Math. 73, 51–69 (1983)
Pinčuk, S.: On Analytic continuation of holomorphic mappings. Math. USSR Sbornik
27, 375–392 (1975)
Webster, S.: On the mapping problem for algebraic real hypersurfaces. Invent. Math.
43, 53–68 (1977)